Conditions d'adjonction, d'après Du Val
Séminaire sur les singularités des surfaces, (1976-1977), Talk no. 14, 16 p.
@article{SSS_1976-1977____A16_0,
     author = {Teissier, B. and Merle, Michel},
     title = {Conditions d'adjonction, d'apr\`es Du Val},
     journal = {S\'eminaire sur les singularit\'es des surfaces},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1976-1977},
     note = {talk:14},
     zbl = {0461.14009},
     language = {fr},
     url = {http://www.numdam.org/item/SSS_1976-1977____A16_0}
}
Teissier, B.; Merle, M. Conditions d'adjonction, d'après Du Val. Séminaire sur les singularités des surfaces,  (1976-1977), Talk no. 14, 16 p. http://www.numdam.org/item/SSS_1976-1977____A16_0/

[A] V.I. Arnol'D, Critical points of smooth functions and thir normal forms, Russian Math. Surveys 30 (5) (1975) 1-75. | MR 420689 | Zbl 0343.58001

[B] D. Burns, On rational singularities in dimension > 2, Math. Ann. 211, (1974) 237-244. | MR 364672 | Zbl 0278.32009

[DV] P. Du Val, On isolated singularities of surfaces which do not affect the condition of adjunction, Proc. Camb. Phil. Soc. 30 (1934). | Zbl 0010.17701

[E] R. Elkik, à paraître.

[Gr] H. Grauert, O. Riemenschneider, Verschurndungsätze for analytische Kohomologiegruppen auf Komplexen räumen, Inventiones Math. 11 (1970) 263-292. | MR 302938 | Zbl 0202.07602

[H] W.V.D. Hodge, The isolated singularities of an algebraic surface, Proc. London Math. Soc. 30 (1930) 133-143. | JFM 55.1004.07

[K] A.G. Kushnirenko, Polyèdres de Newton et nombres de Milnor, Inventiones Math. 32 (1972) 597-608. | Zbl 0328.32007

[La] H. Laufer, On rational singularities, Amer. J. Math. 94 (1972) 597-608. | MR 330500 | Zbl 0251.32002

[M] M. Merle, Polyèdre de Newton, éventails et désingularisation, d'après A.N. Varchenko, dans ce séminaire. | Numdam | Zbl 0456.14007

[Pc] E. Picard, G. Simart, Théorie des fonctions algébriques de deux variables indépendantes, Chelsea Publ. Company, Bronx New-York 1971. | JFM 37.0404.02 | MR 392468

[V] A.N. Varchenko, Zeta function of monodromy and Newton's diagram, Inv. Math. 37 (1976). | MR 424806 | Zbl 0333.14007